# SDR A6WA200560021

- Difficulty date: March 6, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- Engine: Lyc ALF502R5
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

WHEN DEPARTING, FLAPS FAIL AT 18 DEGREES.  BOTH FLAP INOP LIGHT AND FLAP FAULT LIGHT ILLUMINATED, FOLLOW ALL QRH CHECKLIST LANDING.  ECU FAULT LED NR 4 SHOWING C/W AMM, FLAPS RESET.  FAULT LED 1 AND 2 AND 8 SHOWING, ACCOMPLISHED SL2 RESET.  RAN FLAPS 0-33 DEGREES NUMEROUS TIMES WITH NO FAULT INDICATION.  (K)
